# SDR MWEA020321

- Difficulty date: May 5, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 75,696 hours, 82,558 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Oven
- Part number: 50226
- Part serial: 308
- Condition: Shorted
- Location: Galley
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/A REPORTED SEEING AN ORANGE FLASH ABOVE AND BEHIND GALLEY OVEN.  --  NWA MTC INSPECTED LEFT AND RIGHT OVENS. FOUND OVEN GROUND WIRE SHORTED. PULLED AND COLLARD LEFT AND RIGHT OVEN CIRCUIT BREAKERS. DEFERRED OVENS PER MEL 25-12. REMOVED AND REPLACED OVENS DMI CLEARED PLACARD REMOVED. CIRCUIT BREAKERS RESET. OPS CHECK GOOD.
